# SDR UF6A990729

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: JD553J0416202
- Condition: Cracked
- Location: Vert Stab
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - CRACK ON LEFT SIDE CHANNEL OF BOTTOM RUDDER HINGE BOX, AROUND RIB STATION 29.53.  MAINTENANCE REPLACED CHANNEL IAW BAE ATP SRM 55-30-00, 51-10-03.  TREATED AND PRIMED IAW BAE SRM 51-10-06.  (M)
